Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 


Journal: Trans. Amer. Math. Soc. 363 (2011), 3799-3828
DOI: https://doi.org/10.1090/S0002-9947-2011-05309-2
Published electronically: February 15, 2011
MathSciNet review: 2775828
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

References


Additional Information

Published electronically: February 15, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.